# SDR ABXA010835

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1168, RIGHT SIDE UPPER CUSP LINE CORNER CASTING FROM CUSP EXTRUSION TO STATION 1168 VERTICAL SUPPORT, HAD A CRACK INDICATION FROM BOLT HEAD TO EDGE OF PART, INBOARD SIDE. REPLACED FITTING AND REPAIRED AREA IAW DC-8 SRM 51-3-2, 51-1-20D AND 51-1-21D.
